# SDR YENA20120519505

- Difficulty date: May 19, 2012
- Submitted: May 21, 2012
- Operation: Air carrier
- Aircraft: N192JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000014
- Aircraft time: 17,912 hours, 10,912 cycles
- System (JASC): 2320 · Data Transmission Auto Call
- Part: Printer
- Part number: 7007501115
- Part serial: 48404268
- Condition: Malfunctioned
- Location: Cockpit
- Part time: 14,529 hours, 9,001 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT 1216 BUF-BOS, SMOKE CAME OUT OF PRINTER IN FLIGHT.  APPEARED TO BE JAMMED PAPER SMOLDERING.  PERFORMED INSPECTION IAW FIM TASK 21-20-00-810-801-A.  POSITIVELY IDENTIFIED SOURCE OF SMOKE/BURNING COMING FROM INTERNAL PRINTER COMPONENT.  REMOVED AND REPLACED PRINTER IAW AMM 23-24-01-04.  OPS CHECK NORMAL.
